×

zbMATH — the first resource for mathematics

Some comments on fuzzy variables. (English) Zbl 0467.03052

MSC:
03E72 Theory of fuzzy sets, etc.
60A86 Fuzzy probability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kaufmann, A., (), translated from the original French edition, 1973
[2] Nahmias, S., Fuzzy variables, Fuzzy sets and systems, 1, 97-110, (1978) · Zbl 0383.03038
[3] Nguyen, H.T., On conditional possibility distributions, Fuzzy sets and systems, 1, 299-309, (1978) · Zbl 0423.94052
[4] Nguyen, H.T., Some mathematical tools for linguistic probabilities, Fuzzy sets and systems, 2, 53-65, (1979) · Zbl 0401.68064
[5] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning I, Information sci., 8, 199-249, (1975) · Zbl 0397.68071
[6] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning II, Information sci., 8, 301-357, (1975) · Zbl 0404.68074
[7] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning III, Information sci., 9, 43-80, (1976) · Zbl 0404.68075
[8] Zadeh, L.A., Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 1, 3-28, (1978) · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.